On solvability of the cauchy problem for a loaded system

Описание

Тип публикации: статья из журнала

Год издания: 2014

Ключевые слова: Burgers' equation, Cauchy problem, Inverse problem, Non-linear system, Weak approximation method

Аннотация: In this work we investigated the Cauchy problem for a loaded Burgers-type system. Example of mathematical physics inverse problem leading to problem being investigated is given. Sufficient conditions for existence of solution in continuously differentiable class are obtained. © Siberian Federal University. All rights reserved.

Ссылки на полный текст

Издание

Журнал: Journal of Siberian Federal University - Mathematics and Physics

Выпуск журнала: Vol. 7, Is. 2

Номера страниц: 155-161

Авторы

  • Belov Y.Y. (Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041, Russian Federation)
  • Korshun K.V. (Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041, Russian Federation)

Вхождение в базы данных